Open Access
Spring 2002 Notes on Bounds of the Zeroes
José Luis Díaz-Barrero
Missouri J. Math. Sci. 14(2): 88-91 (Spring 2002). DOI: 10.35834/2002/1402088


In this note we give two new explicit bounds for the moduli of the zeros involving binomial coefficients and Fibonacci's numbers.


Download Citation

José Luis Díaz-Barrero. "Notes on Bounds of the Zeroes." Missouri J. Math. Sci. 14 (2) 88 - 91, Spring 2002.


Published: Spring 2002
First available in Project Euclid: 4 October 2019

zbMATH: 1035.30002
MathSciNet: MR1907845
Digital Object Identifier: 10.35834/2002/1402088

Rights: Copyright © 2002 Central Missouri State University, Department of Mathematics and Computer Science

Vol.14 • No. 2 • Spring 2002
Back to Top